# SDR FDKA200803129

- Difficulty date: March 24, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N825MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145179
- Aircraft time: 17,511 hours, 15,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Part number: 14526437001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BUTT STRAP AT Y=479 AND FRAME 61 IS CORRODED OUT OF LIMITS.  REMOVED AND REPLACED BUTT STRAP.
